| Catalog Number |
04625315160 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The coaguchek xs meter serial number is (b)(6).The product was requested for investigation but has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Section e3: occupation is patient/consumer.
Event or Problem Description
There was an allegation of questionable inr results from the coaguchek xs meter.The meter result was 4.4 inr.The meter result was 3.1 inr.The tests were performed within 4 hours of each other.The patient's therapeutic range is 2.8-3.8 inr.
Additional Manufacturer Narrative
The reporter's meter was provided for investigation where they were tested using retention strips and controls.Testing results (qc range = 2.3 ¿ 3.5 inr): qc 1: 2.7 inr.Qc 2: 2.7 inr.Qc 3: 2.7 inr.The obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.